# SDR ABXA020286

- Difficulty date: September 27, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,575 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 113T222310
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD TRAILING EDGE MAIN FLAP MID SPAR UPPER FORWARD CHORD HAD CORROSION, WS 177 - 186 AND BETWEEN WS 252 - 261. REPAIRED AREA IAW REA B756-44900MR.
